# SDR WVER0624201491508

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 26,001 hours, 21,386 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON HAS LIGHTNING STRIKE DAMAGE AT T/E.   REPAIRED IAW REO 690-57-61-105, REV A.
